| Catalog Number |
365978 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd microtainer® sst¿ - amber tube are hemolyzing.There was no report of impact to patient or user.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 9 samples for investigation.Customer samples and retention samples from the same lot were visually inspected with no issues observed.Complaints for sample quality are under statistical control for the month of (b)(6) 2023.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for a sample quality issue(hemolysis).Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes d9: returned to manufacturer on: 31-oct-2023/.